# SDR DHL2000702003

- Difficulty date: October 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: ST104ZMI
- Part serial: 1500
- Condition: Stuck
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE OIL PRESSURE INDICATION STUCK AT 10 PSI.  REMOVED AND REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER IAW M/M 79-32-1.
